# SDR 99FDEA00423

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: Nr 6 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 6 SLAT EXTEND CABLE FOUND SNAPPED OFF.  REMOVED AND REPLACED IAW MM 27-89-11-4.  CABLES RE-RIGGED AND FUNCTIONAL TEST CARRIED OUT IAW MM 27-80-00-05.  FOUND SATISFACTORY.
